# SDR CA120925001

- Difficulty date: September 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

(CAN) AT 5000 FT ON APPROACH THE CAPTAIN`S FRONT WINDSCREEN SHATTERED.  THE CAPTAIN DECLARED A PAN PAN AND THE FLT LANDED WITHOUT FURTHER INCIDENT, SAFETY VEHICLES MEET THE ACFT JUST OFF THE RWY AND AFTER A QUICK VISUAL INSPECTION THE FLT TAXIED TO THE GATE. THERE WAS NO ADVERSE PASSENGER REACTION.
